# SDR CKSA97601

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1778-1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: BETWEEN BS1778 AND BS1792; FROM S26 TO S35 BARE METAL AREAS WITH SIGNS OF CORROSION.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND OUT OF LIMITS IAW L1011 SRM 53-31-00 FIG 801.  REPAIRED IAW L1011 SRM 53-31-00 FIG 804 AND 803.  CORROSION TASK CARD NUMBER C53-120-04-03.  NON-ROUTINE TASK CARD NUMBER 14015.
